# SDR R61A201611040635

- Difficulty date: November 4, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 8,281 hours, 5,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 001668
- Condition: Inoperative
- Location: Emegency Lights
- Part time: 20,484 hours, 13,391 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE SECONED EMERGENCY LIGHT IN FIRST CLASS WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED NR 2 EMERGENCY BATTERY IAW AMM AND OPS CHECKED GOOD.
